# SDR QMLA201808178096

- Difficulty date: August 10, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N145DU
- Make and model: Bolkms BK117C2
- Aircraft serial: 9421
- Aircraft time: 3,270 hours, 8,337 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 3,270 hours, 5,532 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0292005460
- Part serial: 47317
- Condition: Making Metal
- Location: Nr 1
- Part time: 3,270 hours, 5,532 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE CHIP LIGHT ILLUMINATED DURING AIRCRAFT STARTING. NO METAL FOUND ON CHIP PLUG. ENGINE OIL FILTER WAS REMOVED AND FLUSHED. NUMEROUS SHINNY METAL PARTICLES FOUND IN OIL ALONG WITH CARBON PARTICLES. OIL SAMPLE AND FILTER WERE SENT FOR ANAYSIS.
